Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 926512, 8 pages
http://dx.doi.org/10.1155/2013/926512
Research Article

Bifurcation Analysis of a Coupled Kuramoto-Sivashinsky- and Ginzburg-Landau-Type Model

Lei Shi1,2

1School of Sciences, Nanjing Agricultural University, Nanjing 210095, China
2School of Mathematical Sciences and Jiangsu Key Laboratory for NSLSCS, Nanjing Normal University, Nanjing 210046, China

Received 24 April 2013; Accepted 2 July 2013

Academic Editor: Abdul Hamid Kara

Copyright © 2013 Lei Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. C. Matthews and S. M. Cox, “One-dimensional pattern formation with Galilean invariance near a stationary bifurcation,” Physical Review E, vol. 62, no. 2, pp. R1473–R1476, 2000. View at Google Scholar · View at Scopus
  2. P. C. Matthews and S. M. Cox, “Pattern formation with a conservation law,” Nonlinearity, vol. 13, no. 4, pp. 1293–1320, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. H. P. Dawes, “Localized pattern formation with a large-scale mode: slanted snaking,” SIAM Journal on Applied Dynamical Systems, vol. 7, no. 1, pp. 186–206, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. A. Golovin, A. A. Nepomnyashchy, and L. M. Pismen, “Interaction between short-scale Marangoni convection and long-scale deformational instability,” Physics of Fluids, vol. 6, no. 1, pp. 34–48, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Hocking, K. Stewartson, and J. Stuart, “A nonlinear instability burst in plane parallel flow,” Journal of Fluid Mechanics, vol. 51, no. 4, pp. 705–735, 1972. View at Google Scholar
  6. C. R. Doering, J. D. Gibbon, D. D. Holm, and B. Nicolaenko, “Low-dimensional behaviour in the complex Ginzburg-Landau equation,” Nonlinearity, vol. 1, no. 2, pp. 279–309, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Nicolaenko, B. Scheurer, and R. Temam, “Some global dynamical properties of the Kuramoto-Sivashinsky equations: nonlinear stability and attractors,” Physica D, vol. 16, no. 2, pp. 155–183, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Kazhdan, L. Shtilman, A. A. Golovin, and L. M. Pismen, “Nonlinear waves and turbulence in Marangoni convection,” Physics of Fluids, vol. 7, no. 11, pp. 2679–2685, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Q. Duan, C. Bu, H. J. Gao, and M. Taboada, “On a coupled Kuramoto-Sivashinsky and Ginzburg-Landau-type model for the Marangoni convection,” Journal of Mathematical Physics, vol. 38, no. 5, pp. 2465–2474, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Q. K. Xiao and H. J. Gao, “Bifurcation analysis of the Swift-Hohenberg equation with quintic nonlinearity,” International Journal of Bifurcation and Chaos, vol. 19, no. 9, pp. 2927–2937, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. P. Li and G. Chen, “Bifurcation analysis of the Kuramoto-Sivashinsky equation in one spatial dimension,” International Journal of Bifurcation and Chaos, vol. 11, no. 9, pp. 2493–2499, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. P. Li and G. Chen, “Bifurcation from an equilibrium of the steady state Kuramoto-Sivashinsky equation in two spatial dimensions,” International Journal of Bifurcation and Chaos, vol. 12, no. 1, pp. 103–114, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet